# SDR DALA2025120508893

- Difficulty date: December 4, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 78,413 hours, 30,246 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Drag Fitting
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A.D.//A.A. DAMAGES WERE FOUND ON OPEN HOLES AT RH ENG DRAG FTG AS FOLLOW; HOLE #11 GOUGE ON FITTING 11 O CLOCK POSITION, HOLE #13 CORROSION ON SKIN & FITTING, HOLE #14 GOUGE ON FITTING 11 O CLOCK POSITION, HOLE #15 GOUGE ON FITTING 12 O CLOCK POSITION, HOLE #16 GOUGE ON FITTING 3 O CLOCK POSITION IN REF. CARD 5720- 01100-05B. JOB # 106-0001 STEP 20.  RH ENG DRAG FTG WAS REPAIRED PER PRI 630455-14 REV 0 TO REV 3 AND ERA 630455-14AD REV. ORIGINAL, SECTION I: PERMANENT REPAIR. (1336033)
